Volume 6, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cobordism of Morse functions on surfaces, the universal complex of singular fibers and their application to map germs

Osamu Saeki

Algebraic & Geometric Topology 6 (2006) 539–572
Bibliography
1 A du Plessis, T Wall, The geometry of topological stability, 9, The Clarendon Press, Oxford University Press (1995) MR1408432
2 A T Fomenko, Differential geometry and topology, , Consultants Bureau (1987) MR893812
3 T Fukuda, Local topological properties of differentiable mappings II, Tokyo J. Math. 8 (1985) 501 MR827005
4 T Fukuda, G Ishikawa, On the number of cusps of stable perturbations of a plane-to-plane singularity, Tokyo J. Math. 10 (1987) 375 MR926249
5 T Fukui, J J Nuño Ballesteros, M J Saia, On the number of singularities in generic deformations of map germs, J. London Math. Soc. (2) 58 (1998) 141 MR1666098
6 M Golubitsky, V Guillemin, Stable mappings and their singularities, Springer–Verlag (1973) MR0341518
7 K Ikegami, Cobordism group of Morse functions on manifolds, Hiroshima Math. J. 34 (2004) 211 MR2086843
8 K Ikegami, O Saeki, Cobordism group of Morse functions on surfaces, J. Math. Soc. Japan 55 (2003) 1081 MR2003761
9 B Kalmár, Cobordism group of Morse functions on unoriented surfaces, Kyushu J. Math. 59 (2005) 351 MR2188598
10 M È Kazaryan, Hidden singularities and Vassiliev’s homology complex of singularity classes, Mat. Sb. 186 (1995) 119 MR1376094
11 M A Kervaire, J W Milnor, Groups of homotopy spheres I, Ann. of Math. (2) 77 (1963) 504 MR0148075
12 L Kushner, H Levine, P Porto, Mapping three-manifolds into the plane I, Bol. Soc. Mat. Mexicana (2) 29 (1984) 11 MR790729
13 H Levine, Elimination of cusps, Topology 3 (1965) 263 MR0176484
14 H Levine, Classifying immersions into R4 over stable maps of 3–manifolds into R2, 1157, Springer–Verlag (1985) MR814689
15 T Nishimura, Topologically –determined map germs are topologically cone-like, Compositio Math. 64 (1987) 117 MR911358
16 J J Nuño Ballesteros, M J Saia, Multiplicity of Boardman strata and deformations of map germs, Glasgow Math. J. 40 (1998) 21 MR1612145
17 T Ohmoto, Vassiliev complex for contact classes of real smooth map-germs, Rep. Fac. Sci. Kagoshima Univ. Math. Phys. Chem. 27 (1994) 1 MR1341346
18 M Ohsumi, Whitney’s umbrellas in stable perturbations of a map germ from (n,0)(2n1,0), preprint (2004)
19 R Rimányi, A Szücs, Pontrjagin–Thom-type construction for maps with singularities, Topology 37 (1998) 1177 MR1632908
20 R Sadykov, Bordism groups of special generic mappings, Proc. Amer. Math. Soc. 133 (2005) 931 MR2113946
21 O Saeki, Simple stable maps of 3–manifolds into surfaces II, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 40 (1993) 73 MR1217661
22 O Saeki, Topology of special generic maps into R3, Mat. Contemp. 5 (1993) 161 MR1305180
23 O Saeki, Simple stable maps of 3–manifolds into surfaces, Topology 35 (1996) 671 MR1396772
24 O Saeki, Cobordism groups of special generic functions and groups of homotopy spheres, Japan. J. Math. (N.S.) 28 (2002) 287 MR1947905
25 O Saeki, Topology of singular fibers of differentiable maps, 1854, Springer–Verlag (2004) MR2106689
26 E H Spanier, Algebraic topology, McGraw-Hill Book Co. (1966) MR0210112
27 R Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954) 17 MR0061823
28 V A Vassilyev, Lagrange and Legendre characteristic classes, 3, Gordon and Breach Science Publishers (1988) MR1065996